# SDR SWIA202054580

- Difficulty date: October 29, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 601R35031179
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR MOUNT PLATES BETWEEN FS 589.00-605.00, LBL 27-36 HAVE MULTIPLE AREAS OF CORROSION ON TOP SURFACE, AREAS MARKED.  C-CHECK RO 12/05/2020.  AFT CARGO FLOOR MOUNT PLATE BETWEEN FS 589-FS 605, LBL 27-36 FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS.  REMOVED AND REPLACED WITH NEW AFT CARGO FLOOR MOUNT PLATE, REF CRJ200 SRM.
